Please use this identifier to cite or link to this item:
Title: Dirac's large number hypothesis
Authors: Nath, Biman B.
Issue Date: Aug-2003
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Resonance, 2003, August, Vol.8, p7
ISSN: 0971-8044
Copyright: The Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Research Papers (A&A)
Miscellaneous Publications

Files in This Item:
File Description SizeFormat 
2003 Resonance V8 p7 Agust.pdf1p.24.58 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.